Alert archive / North Dakota / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 134, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Aug 1, 2011, 1:03 AM CDT for 4 counties in North Dakota. It was in force for 57 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 1, 2011, 1:03 AM CDT (06:03 UTC)
- Expired
- Aug 1, 2011, 2:00 AM CDT
- In force
- 57 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 70.0 mph
Counties Benson County, ND, Eddy County, ND, Nelson County, ND, Ramsey County, ND
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 1, 1:40 AM CDT | TSTM WND DMG | Fort Totten, ND | TREES UPROOTED IN TOWN. |
| Aug 1, 1:45 AM CDT | TSTM WND DMG | 8 N Tolna, ND | FLAG POLE DOWN AND TREE BRANCHES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 37 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 31, 10:26 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 6.1 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5391 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 1026 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 243 m²/s²
- Significant tornado parameter
- 5.9
- Supercell composite
- 30.6
The text
As transmitted, in the capitals the NWS used until 2016.
733
WUUS53 KFGF 010603
SVRFGF
NDC005-027-063-071-010700-
/O.NEW.KFGF.SV.W.0134.110801T0603Z-110801T0700Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
103 AM CDT MON AUG 1 2011
THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BENSON COUNTY IN NORTHEAST NORTH DAKOTA...
EDDY COUNTY IN NORTHEAST NORTH DAKOTA...
SOUTHWESTERN NELSON COUNTY IN NORTHEAST NORTH DAKOTA...
SOUTHERN RAMSEY COUNTY IN NORTHEAST NORTH DAKOTA...
* UNTIL 200 AM CDT
* AT 1258 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 70 MPH. THE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 8 MILES SOUTHWEST OF ESMOND TO
5 MILES NORTH OF BREMEN TO 3 MILES WEST OF NEW ROCKFORD TO 5 MILES
EAST OF BARLOW...MOVING TO THE NORTHEAST AT 40 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
MADDOCK...SHEYENNE AND FLORA AROUND 110 AM CDT.
OBERON AROUND 115 AM CDT.
FORT TOTTEN AROUND 125 AM CDT.
MINNEWAUKAN AND HARLOW AROUND 130 AM CDT.
THEREAFTER SOME OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORMS
INCLUDE ESMOND...WARWICK...DEVILS LAKE...TOLNA...STUMP LAKE AND
DOYON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.
&&
LAT...LON 4837 9909 4837 9897 4839 9896 4840 9889
4832 9845 4787 9801 4758 9876 4758 9913
4759 9917 4771 9931 4784 9932 4784 9959
4789 9982 4802 9982 4803 9985
TIME...MOT...LOC 0603Z 229DEG 36KT 4798 9983 4798 9983
4785 9927 4773 9915 4761 9900
WIND...HAIL 70MPH 1.75IN
$$
DTR1 follow-up statement
666
WWUS53 KFGF 010639
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
139 AM CDT MON AUG 1 2011
NDC005-027-063-071-010700-
/O.CON.KFGF.SV.W.0134.000000T0000Z-110801T0700Z/
BENSON ND-EDDY ND-NELSON ND-RAMSEY ND-
139 AM CDT MON AUG 1 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
RAMSEY...SOUTHWESTERN NELSON...EDDY AND BENSON COUNTIES IN NORTHEAST
NORTH DAKOTA UNTIL 200 AM CDT...
AT 135 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 70 MPH. THE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 3 MILES WEST OF CHURCHS FERRY
TO DEVILS LAKE TO NEAR TOKIO TO NEAR HAMAR...MOVING TO THE NORTHEAST
AT 40 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
PEKIN AROUND 145 AM CDT.
STUMP LAKE AND CRARY AROUND 150 AM CDT.
WEBSTER AND DOYON AROUND 155 AM CDT.
LAKOTA...SOUTHAM AND MAPES AROUND 200 AM CDT.
THEREAFTER SOME OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS
INCLUDE BROCKET AND GARSKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.
&&
LAT...LON 4837 9909 4837 9897 4839 9896 4840 9889
4832 9845 4787 9801 4758 9876 4758 9913
4759 9917 4771 9931 4784 9932 4784 9959
4789 9982 4802 9982 4803 9985
TIME...MOT...LOC 0638Z 229DEG 36KT 4829 9923 4825 9917
4808 9887 4796 9875 4786 9856
$$
DTRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 31, 9:06 PM CDT, 3 hours 57 minutes earlier.
Area forecast discussion, Jul 31, 9:06 PM CDT, 3 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND FORKS ND 906 PM CDT SUN JUL 31 2011 .DISCUSSION... MAIN CHANGE FOR THE EVENING UPDATE WAS TO TWEAK POPS AND HOURLY TEMPS. TEMPERATURES IN THE NORTHWESTERN CWA HAVE BEEN FALLING MORE RAPIDLY THAN EXPECTED DUE TO RELATIVELY DRY DEWPOINTS. HOWEVER...CLOUD COVER AND DEWPOINTS WILL BE INCREASING AS STORMS APPROACH AND SOUTHEASTERLY WINDS CONTINUE TO BRING MOISTURE INTO THE AREA...SO THE FALLING TEMPS SHOULD NOT FALL OFF QUITE AS FAST. OF MORE IMPORTANCE IS CONVECTION...WITH SOME STORMS STARTING TO FIRE IN STUTSMAN COUNTY AND HEADING TOWARDS THE WESTERN CWA. THESE STORMS ARE DEVELOPING ALONG THE EDGE OF THE BEST SFC BASED CAPE AND THETA-E...AND THE EASTWARD TRACK WILL TAKE IT INTO MORE STABLE AIR. HOWEVER...MODELS ARE ALL IN PRETTY GOOD AGREEMENT ON BRINGING BETTER CAPE EASTWARD AS THE EVENING PROGRESSES. WILL CONTINUE TO KEEP 30-40 POPS IN THE WEST THROUGH 06Z...BUT THINK THAT STORMS SHOULD BE RELATIVELY WEAK. MORE SIGNIFICANT STORMS HAVE JUST CROSSING INTO WESTERN ND...AND WILL BE ON A TRACK TO IMPACT OUR SOUTHERN CWA LATER TONIGHT. WITH THE LOW LEVEL JET INCREASING AS WELL AS ELEVATED INSTABILITY...THE STORMS LOOK LIKE THEY WILL MAINTAIN SEVERITY WITH THE PRIMARY THREAT BEING WIND. GIVEN THE CURRENT RADAR TRENDS...THE MORE SOUTHERLY SOLUTION THAT MODELS WERE SHOWING EARLIER TODAY SEEMS TO BE ON TRACK. WILL KEEP THE 50 POPS FOR THE SOUTHERN HALF OF THE CWA WITH THE MENTION OF SEVERE AFTER 06Z. && .AVIATION... VFR CONDITIONS WILL CONTINUE THROUGHOUT THE PERIOD EXCEPT FOR BRIEF DROPS NEAR THUNDERSTORMS. STILL SOME UNCERTAINTY AS TO EXACTLY WHERE THUNDERSTORMS WILL IMPACT...SO WILL CONTINUE WITH VCTS AND CB MENTION FOR NOW AND WILL AMEND AS NEEDED. AFTER A BRIEF BREAK LATE TOMORROW MORNING...MORE CB WILL BE POSSIBLE TOMORROW AFTERNOON AS THE MAIN LOW PRESSURE SYSTEM MOVES INTO THE AREA. && .PREV DISCUSSION... /ISSUED 305 PM CDT SUN JUL 31 2011/ SHORT TERM...TONIGHT THROUGH WEDNESDAY PRIMARY FORECAST CHALLENGE CONCERNS THUNDERSTORM CHANCES AND SEVERE POTENTIAL TONIGHT AND THEN AGAIN MONDAY AND MONDAY NIGHT. GFS/NAM/ECMWF SYNOPTIC-SCALE FEATURES ARE IN REASONABLE AGREEMENT...BUT THERE CONTINUES TO BE SIGNIFICANT VARIATION IN QPF OUTPUT. PREFER A BLEND BETWEEN THE GFS/NAM...WHICH FAVOR SOME KIND OF CONVECTIVE COMPLEX ACROSS THE SOUTHERN HALF OF THE FORECAST AREA TONIGHT COMPARED TO THE FARTHER NORTH ECMWF. DYNAMIC FORCING...INSTABILITY AND LATEST SPC 4 KM WRF ALSO SUPPORT A SOUTHERN SOLUTION. THIS EVENING...SURFACE WARM FRONT FROM WILLISTON TO BISMARCK TO SAINT CLOUD WILL DRIFT NORTH AND EAST...ALLOWING MOISTURE-RICH UNSTABLE BOUNDARY LAYER ACROSS SD/WESTERN ND TO MOVE INTO SOUTHERN AND EASTERN ND. SHOWERS AND STORMS ARE POSSIBLE ALONG AND NORTH OF THIS BOUNDARY THIS EVENING GIVEN MODEST CONVERGENCE ALONG THE FRONT AND MLCAPE VALUES APPROACHING A FEW THOUSAND JOULES. SOME STORMS MAY BE SEVERE WITH HEAVY RAIN...LARGE HAIL AND DAMAGING WIND THE PRIMARY THREATS. HOWEVER...TORNADOES CANNOT BE RULED OUT GIVEN FAVORABLE LOW-LEVEL SHEAR IN THE VICINITY OF THE FRONT. LATE EVENING AND OVERNIGHT...EXPECT A BIGGER SEVERE THREAT AS A STRONG SHORT-WAVE CURRENTLY OVER SOUTH-CENTRAL ID MOVES INTO THE WESTERN DAKOTAS BY 06 UTC. CONVECTION SHOULD INITIATE ACROSS SOUTHWEST ND ALONG NOSE OF 850 HPA 40 KT JET AND PROGRESS EASTWARD OVERNIGHT. INITIAL STORM MODE LOOKS TO FAVOR ISOLATED SUPERCELLS... BUT STORMS MAY GROW INTO A COLD-POOL DOMINATED MCS BY MONDAY MORNING. BEST CHANCE FOR SEVERE STORMS WILL BE ACROSS SOUTHEAST ND INTO WEST-CENTRAL MN...BUT CANNOT RULE OUT ADDITIONAL STORMS FARTHER NORTH GIVEN UPPER-LEVEL FORCING MOVING THROUGH THE RIDGE ALOFT. WILL ADD SEVERE WORDING TO THE GRIDS FROM 06 TO 12 UTC TONIGHT MAINLY ACROSS EASTERN ND INTO PORTIONS OF WEST CENTRAL MN. THERE MAY BE A BRIEF BREAK IN ACTIVITY LATE MONDAY MORNING AND EARLY AFTERNOON...BEFORE ADDITIONAL STORMS DEVELOP ALONG AND AHEAD OF APPROACHING MID-LEVEL TROUGH. GFS/ECMWF/NAM ALL SHOW A SIGNIFICANT CONVECTIVE COMPLEX DEVELOP MONDAY EVENING...MOVING FROM THE SOUTHERN VALLEY TOWARD THE DULUTH AREA. PRECIPITABLE WATER INCREASES TO 2.5 INCHES FOR MUCH OF THE FORECAST AREA...SO VERY HEAVY RAIN IS POSSIBLE IN ADDITION TO LARGE HAIL AND DAMAGING WIND. MUCH OF TOMORROW/S CONVECTIVE EVOLUTION WILL LIKELY DEPEND ON WHAT HAPPENS TONIGHT. CLOUD COVER MAY HOLD TEMPERATURES DOWN A BIT....BUT INCREASING DEW POINTS INTO THE LOWER 70S WILL RESULT IN MUCH MORE HUMID CONDITIONS WITH HEAT INDEX VALUES POSSIBLY APPROACHING 100 DEGREES...ESPECIALLY ACROSS THE SOUTHERN VALLEY. MORE TRANQUIL CONDITIONS RETURN FOR TUESDAY/WEDNESDAY AS SURFACE HIGH PRESSURE BUILDS ACROSS THE REGION. HIGH TEMPERATURES WILL TOP OUT IN THE UPPER 70S TO LOWER 80S WITH LOWS IN THE UPPER 50S TO LOWE 60S. LONG TERM...WEDNESDAY NIGHT THROUGH SUNDAY DO NOT SEE MUCH CHANGE TO THE OVERALL PATTERN THROUGHOUT THE LONG TERM FORECAST. 500MB PATTERN LOOKS MOSTLY ZONAL WITH POSSIBLY A LITTLE AMPLIFICATION IN THE WESTERN RIDGE OCCURRING LATE. ALL SAID TEMPERATURES SHOULD REMAIN FAIRLY CLOSE TO NORMAL IF NOT A TAD HIGHER. IN THIS PATTERN THERE IS NO GOOD SIGNAL FOR PCPN BUT MOST MODELS PAINT QUITE A BIT OF PCPN OVER THE NORTHERN PLAINS. TRIED TO STICK CLOSE TO CONTINUITY FOR PCPN CHANCES BUT HARD TO PICK ANY SMALL BLOCK OF TIME TO GO DRY. THEREFORE FIND MOST OF THE LONG TERM WITH LOW CHANCES FOR PCPN. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...NONE. MN...NONE. && JR
Hazardous weather outlook, Jul 31, 3:00 PM CDT, 10 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE GRAND FORKS ND 300 PM CDT SUN JUL 31 2011 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-010945- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS- GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND- WESTERN WALSH- 300 PM CDT SUN JUL 31 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED THROUGH EARLY THIS EVENING. AFTER 7 PM...THUNDERSTORMS WILL BEGIN TO GET ORGANIZED IN CENTRAL NORTH DAKOTA. A COMPLEX OR TWO OF THUNDERSTORMS WILL EVENTUALLY MOVE EAST ACROSS EASTERN NORTH DAKOTA AND INTO PARTS OF NORTHWEST AND WEST CENTRAL MINNESOTA BY LATE TONIGHT. SOME OF THESE STORMS MAY BE SEVERE AND PRODUCE LARGE HAIL AND DAMAGING WINDS ALONG WITH LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MORNING THUNDERSTORMS WILL START TO DIMINISH BY LATE MONDAY MORNING. A COLD FRONT WILL MOVE INTO CENTRAL NORTH DAKOTA LATE MONDAY AFTERNOON. THE AIRMASS EAST OF THE FRONT WILL BE VERY WARM...HUMID AND UNSTABLE AND THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER CENTRAL EASTERN NORTH DAKOTA LATE MONDAY AFTERNOON AND THEN SPREAD THROUGH THE REGION MONDAY NIGHT. SEVERE THUNDERSTORMS ARE ONCE AGAIN POSSIBLE JUST ABOUT ANYWHERE AS THE FRONT MOVES THROUGH. LARGE HAIL...DAMAGING WINDS AND HEAVY RAIN ARE THE MAIN THREAT WITH ISOLATED TORNADOES A POSSIBILITY AS WELL. NO HAZARDOUS WEATHER IS EXPECTED TUESDAY THROUGH SATURDAY. SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED OVERNIGHT AND AGAIN MONDAY LATE AFTERNOON AND MONDAY NIGHT. DTR
In the hours before
Special weather statement, Jul 31, 9:23 PM CDT, 3 hours 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 923 PM CDT SUN JUL 31 2011 NDZ038-039-049-053-010330- BARNES ND-CASS ND-RANSOM ND-RICHLAND ND- 923 PM CDT SUN JUL 31 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN RICHLAND... NORTHEASTERN RANSOM...SOUTHWESTERN CASS AND SOUTHEASTERN BARNES COUNTIES IN SOUTHEAST NORTH DAKOTA UNTIL 1030 PM CDT... AT 916 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A THUNDERSTORM 17 MILES SOUTH OF VALLEY CITY...MOVING TO THE EAST AT 30 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THE STORM. THE STORM WILL BE NEAR... KATHRYN AROUND 930 PM CDT. LITTLE YELLOWSTONE STATE AROUND 935 PM CDT. FORT RANSOM AROUND 940 PM CDT. NOME AND FINGAL AROUND 945 PM CDT. BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. SPEICHER
The office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 9:42 PM CDT | Severe Thunderstorm Warning | FGF | Barnes, Cass, Ransom | 63 min |
| Aug 1, 12:41 AM CDT | Severe Thunderstorm Warning | FGF | Griggs, Steele, Traill | 64 min |
| Aug 1, 1:29 AM CDT | Severe Thunderstorm Warning | FGF | Barnes, Eddy, Griggs, Nelson | 46 min |
| Aug 1, 2:05 AM CDT | Severe Thunderstorm Warning | FGF | Barnes, Grand Forks, Griggs, Nelson, Ramsey, Steele and 2 more | 40 min |
| Aug 1, 2:37 AM CDT | Severe Thunderstorm Warning | FGF | Cass, Grand Forks, Steele, Traill, Walsh | 53 min |
| Aug 1, 3:16 AM CDT | Severe Thunderstorm Warning | FGF | Barnes, Cass, Ransom, Richland | 59 min |
| Aug 1, 3:56 AM CDT | Areal Flood Advisory | FGF | Griggs, Steele | 7 hr |
| Aug 1, 4:15 AM CDT | Severe Thunderstorm Warning | FGF | Richland | 60 min |
| Aug 1, 4:23 AM CDT | Areal Flood Advisory | FGF | Cass | 7 hr |
| Aug 1, 5:14 AM CDT | Heat Advisory | FGF | Barnes, Cass, Griggs, Ransom, Richland, Sargent and 2 more | 15 hr |
| Aug 1, 5:37 AM CDT | Areal Flood Advisory | FGF | Ransom, Richland, Sargent | 5 hr |
| Aug 1, 7:17 AM CDT | Flash Flood Warning | FGF | Barnes, Cass, Griggs, Steele | 4 hr |
| Aug 1, 11:43 AM CDT | River Flood Warning | FGF | Richland | 4 days |
| Aug 1, 11:43 AM CDT | River Flood Warning | FGF | Richland | 8 days |
| Aug 1, 11:43 AM CDT | River Flood Warning | FGF | Barnes | 8 days |
| Aug 1, 11:43 AM CDT | River Flood Warning | FGF | Ransom | 9 days |
| Aug 1, 11:43 AM CDT | River Flood Warning | FGF | Cass, Richland | 25 days |
| Aug 1, 11:43 AM CDT | River Flood Warning | FGF | Cass | 25 days |
| Aug 1, 11:43 AM CDT | River Flood Warning | FGF | Cass | 6 days |
| Aug 1, 11:43 AM CDT | River Flood Warning | FGF | Cass, Ransom | 48 hr |
| Aug 1, 11:43 AM CDT | River Flood Warning | FGF | Cass | 23 hr |
| Aug 1, 3:29 PM CDT | Flash Flood Watch | FGF | Barnes, Cass, Eddy, Griggs, Ransom, Richland and 3 more | 13 hr |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.